# SDR DALA2019050302792

- Difficulty date: April 30, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N924DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53586
- Aircraft time: 49,098 hours, 32,512 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 9224 -DIV- MULTIPLE FAILURES OF AUTOPILOT / NAV SYSTEMS THROUGHOUT FLIGHT INTERMITTENT "NO AUTOLAND" WITH FLIGHT DIRECTOR FAILURES. IRU ERROR WAS 12.9 NM ON BOTH IRU'S AND INCREASING AFTER 45 MIN OF FLIGHT. CORRECTIVE ACTION: MTC. FOUND DFGC 1 & 2 FAULTS, HDG 1,2 COMP FAILURE, HDG ERROR 1,2 COMP FAILURE AND CRS ERROR 1,2 COMP FAILURE - REPLACED BOTH 1 & 2 IRU'S. PERFORMED RTS DFGC 1 & 2 - BOTH "GO". (LP# 5031888)
